Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 57, NWS Tulsa, OK

April 22, 2008McIntosh County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Apr 22, 2008, 5:08 PM CDT for McIntosh County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2008, 5:08 PM CDT (22:08 UTC)
Expired
Apr 22, 2008, 9:15 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County McIntosh County, OK

The radar

The Tulsa radar (KINX), 88 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2008-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2707 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2008-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2707 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 222208
FFWTSA
OKC091-230215-
/O.NEW.KTSA.FF.W.0057.080422T2208Z-080423T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT TUE APR 22 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 915 PM CDT

* AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN NEAR STIDHAM...MOVING EAST AT 5      
  MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY        
  FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 915 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...VIVIAN...EUFAULA AND CHECOTAH.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3548 9534 3526 9554 3525 9597 3538 9597
      3539 9595 3539 9588 3544 9587 3548 9583
TIME...MOT...LOC 2208Z 283DEG 8KT 3537 9572

$$
2 follow-up statements
000 
WGUS74 KTSA 222321
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT TUE APR 22 2008

OKC091-230215-
/O.CON.KTSA.FF.W.0057.000000T0000Z-080423T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCINTOSH OK-
618 PM CDT TUE APR 22 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
CENTRAL MCINTOSH COUNTY...

AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNING AREA. 
HOWEVER...RADAR INDICATES THAT OVER 3 INCHES OF RAIN HAS ALREADY 
FALLEN...AND ONGOING FLASH FLOODING WILL CONTINUE THROUGH 915 PM 
CDT. ANY ADDITIONAL STORM DEVELOPMENT IN THIS AREA WILL LEAD TO 
ADDITIONAL FLASH FLOODING IN THE WARNED AREA.

SOME LOCATIONS THAT MAY BE AFFECTED BY FLASH FLOODING INCLUDE 
CHECOTAH.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3548 9534 3526 9554 3525 9597 3538 9597
      3539 9595 3539 9588 3544 9587 3548 9583
TIME...MOT...LOC 2318Z 270DEG 14KT 3537 9557

$$
000 
WGUS74 KTSA 230219 RRA
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
920 PM CDT TUE APR 22 2008

OKC091-230230-
/O.EXP.KTSA.FF.W.0057.000000T0000Z-080423T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCINTOSH OK-
920 PM CDT TUE APR 22 2008

...THE FLASH FLOOD WARNING FOR CENTRAL MCINTOSH COUNTY EXPIRES AT 915
PM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3548 9534 3526 9554 3525 9597 3538 9597
      3539 9595 3539 9588 3544 9587 3548 9583
TIME...MOT...LOC 2321Z 270DEG 14KT 3537 9555

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 2:52 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Apr 22, 2:52 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT TUE APR 22 2008

.DISCUSSION...
CURRENT SFC ANALYSIS SHOWS WEAK COLD FRONT EXTENDING FROM SWRN
MO...TO NEAR TULSA...THEN SWWD INTO SWRN OK. DIFFUSE OUTFLOW
BOUNDARY ALSO STRETCHED ACROSS THE AR RIVER VALLEY INTO CNTRL AR.
STRONG HEATING HAS ALLOWED TEMPS TO RISE WELL INTO THE 80S...WITH
SURFACE-BASED CAPES FROM 2000-4000 J/KG IN THE WARM SECTOR. CIN
CONTINUES TO DECREASE...WITH LOCAL CONVECTIVE GRIDS CURRENTLY
SHOWING LITTLE IF ANY CAP LEFT ACROSS SE/ECNTRL OK INTO WRN AR.
CONVECTION CONTINUES TO SLOWLY INCREASE NEAR THE FRONTAL BOUNDARY IN
NE OK...AND EXPECT THIS ACTIVITY TO EXPAND IN COVERAGE OVER THE NEXT
FEW HOURS ALONG COLD FRONT AND WEAK OUTFLOW BOUNDARIES. OVERALL
SHEAR SHOULD REMAIN RATHER WEAK...WITH DOWNBURST WINDS AND LARGE HAIL
BEING THE MAIN THREAT FROM THE MULTICELL STORMS. RECENTLY ISSUED
SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL BUT THE EXTREME NWRN
PARTS OF THE FORECAST AREA UNTIL 9 PM.

WOULD EXPECT THIS ACTIVITY TO GRADUALLY WEAKEN LATER THIS EVENING
WITH THE LOSS OF HEATING. WILL KEEP POPS GOING ALL NIGHT THOUGH...AS
ELEVATED CONVECTION WILL REMAIN POSSIBLE WITH THE STRENGTHENING
LOW-LEVEL JET.

MAY HAVE SOME ONGOING ELEVATED CONVECTION WEDNESDAY
MORNING...ALTHOUGH CONVECTIVE DEVELOPMENT SHOULD FOCUS WEST OF THE
AREA BY TOMORROW...CLOSER TO THE APPROACHING MID-LEVEL WAVE AND
ASSOCIATED SPEED MAX. THIS ACTIVITY WILL GENERALLY TRACK TO THE E/NE
TOMORROW AFTERNOON AND NIGHT...AND BOTH THE NAM AND GFS ARE GIVING
SOME SIGNALS OF A EWD MOVING MCS SOMEWHERE ALONG THE RED RIVER
TOMORROW NIGHT. WILL CONTINUE WITH HIGHEST POPS OVER THE SRN HALF OF
THE AREA. WILL STICK FAIRLY CLOSE TO HPC GUIDANCE FOR THE QPF...AND
WILL DEFINITELY NEED TO KEEP AN EYE ON THE FLOODING POTENTIAL.

THUNDERSTORM CHANCES ARE A BIT MORE PROBLEMATIC BY THURSDAY...AS THE
FORECAST AREA WILL BE FIRMLY IN THE WARM SECTOR AND WILL LIKELY
REMAIN CAPPED THROUGH THE AFTERNOON. BETTER CHANCES SHOULD HOLD OFF
UNTIL LATE THURSDAY NIGHT INTO FRIDAY AS THE NEXT COLD FRONT
APPROACHES.

EXTENDED FORECAST...SATURDAY THROUGH TUESDAY
UPPER FLOW IS PROGGD TO BECOME RATHER HIGHLY AMPLIFIED OVER THE
WEEKEND...AND THE LATEST GFS IS IN A LITTLE BETTER AGREEMENT WITH
THE FAVORED ECMWF. HAVE UPPED POPS A LITTLE FOR SATURDAY NIGHT INTO
SUNDAY...ALTHOUGH THE MAIN IMPACT WILL BE COOLER TEMPERATURES
AREAWIDE FOR LATE IN THE WEEKEND INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  79  64  81 /  30  50  70  20
FSM   64  82  63  78 /  30  40  80  30
MLC   65  80  64  80 /  30  30  80  20
BVO   59  79  62  81 /  20  50  70  20
FYV   58  77  61  75 /  30  40  70  40
BYV   58  77  61  76 /  30  40  70  40
MKO   64  78  62  78 /  30  40  70  20
MIO   61  78  63  79 /  30  40  70  30
F10   64  79  63  79 /  30  40  70  20
HHW   66  82  64  81 /  30  30  80  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...03
LONG TERM....18
Hazardous weather outlook, Apr 22, 5:05 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT TUE APR 22 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT TUE APR 22 2008

...ONGOING SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST AND EAST CENTRAL OKLAHOMA
                                 AND WEST CENTRAL ARKANSAS.
DISCUSSION...
A COLD FRONT WAS LOCATED FROM NEAR SULPHUR SPRINGS IN FAR
NORTHWEST ARKANSAS...TO TAHLEQUAH...TO PAULS VALLEY OKLAHOMA. SEVERE
THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND JUST AHEAD OF THE COLD
FRONT A VERY MOIST AND UNSTABLE ATMOSPHERE. CAPE VALUES OF 3000 TO
4000 J/KG REMAIN OVER THIS REGION. WITH FORCING ALONG THE COLD
FRONT AND A CONTINUED WEAKENING OF THE CAP...SEVERE THUNDERSTORMS
WILL CONTINUE THROUGH THE EVENING HOURS...PRIMARILY SOUTHEAST OF A
BENTONVILLE...TO TAHLEQUAH...TO OKEMAH LINE. LARGE HAIL AND
DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY THREATS WITH THIS
ACTIVITY. AN ISOLATED STRONG TO SEVERE THUNDERSTORM WILL ALSO BE
POSSIBLE NORTH OF THE FRONT ALONG BOUNDARIES FROM THIS MORNINGS
CONVECTION. WITH CAPE VALUES ACROSS NORTHEAST OKLAHOMA OF 1000 TO
2000 J/KG...LARGE HAIL WILL BE THE PRIMARY THREAT WITH ANY STORMS
IN THIS AREA.

WITH WET SOIL CONDITIONS ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS...FLASH FLOODING WILL ALSO BE A CONCERN WITH
ANY SLOW MOVING STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED THROUGH EVENING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE FRONTAL BOUNDARY WILL RETURN NORTH AS A WARM FRONT WEDNESDAY
AND WEDNESDAY NIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES OUR
AREA FROM THE WEST. THUNDERSTORMS WILL BECOME MORE WIDESPREAD
WEDNESDAY THROUGH THURSDAY IN ASSOCIATION WITH THE FRONT AND UPPER
LEVEL DISTURBANCE. THESE STORMS WILL POSE BOTH A SEVERE WEATHER
AND HEAVY RAINFALL THREAT. A COLD FRONT WILL MOVE ACROSS THE AREA
FRIDAY CONTINUING THE CHANCE OF THUNDERSTORMS. ONCE AGAIN...A FEW
OF THESE STORMS MAY BE SEVERE BUT A WIDESPREAD SEVERE WEATHER
OUTBREAK DOES NOT APPEAR LIKELY. THE ACTIVE WEATHER PATTERN WILL
CONTINUE THROUGH THE WEEKEND WITH ANOTHER COLD FRONTAL PASSAGE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD PLAN ON AN ACTIVE WEEK AND MULTIPLE
ACTIVATIONS. CONTINUE TO MONITOR THE LATEST FORECAST INFORMATION
FOR ADDITIONAL DETAILS ON THE SEVERE WEATHER AND HEAVY RAIN
POTENTIAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 22, 3:12 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             2 SW FARMINGTON         36.02N 94.27W
04/22/2008  E1.25 INCH       WASHINGTON         AR   BROADCAST MEDIA

&&

RBD
Local storm report, Apr 22, 3:44 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             1 S FARMINGTON          36.03N 94.25W
04/22/2008  E2.00 INCH       WASHINGTON         AR   BROADCAST MEDIA

&&

RBD
Local storm report, Apr 22, 4:09 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             2 W PRAIRIE GROVE       35.98N 94.35W
04/22/2008  E1.75 INCH       WASHINGTON         AR   EMERGENCY MNGR

            GOLF BALL SIZE HAIL NEAR BOB KID LAKE JUST NORTH OF
            HIGHWAY 62

&&

DMJ
Local storm report, Apr 22, 4:59 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             3 W WESTVILLE           35.99N 94.62W
04/22/2008  E0.75 INCH       ADAIR              OK   AMATEUR RADIO

&&

RBD
Local storm report, Apr 22, 5:02 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     SALLISAW                35.46N 94.79W
04/22/2008  E60 MPH          SEQUOYAH           OK   AMATEUR RADIO

&&

RBD
Local storm report, Apr 22, 5:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             2 WNW STIDHAM           35.38N 95.73W
04/22/2008  E1.00 INCH       MCINTOSH           OK   EMERGENCY MNGR

            QUARTER SIZE HAIL IN LENNA

&&

DMJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 10:03 PM CDTSevere Thunderstorm WarningTSAOsage27 min
Apr 22, 6:51 AM CDTSpecial Weather StatementTSACraig39 min
Apr 22, 7:27 AM CDTSevere Thunderstorm WarningTSACraig33 min
Apr 22, 8:06 AM CDTSpecial Weather StatementTSACraig39 min
Apr 22, 8:45 AM CDTSpecial Weather StatementTSADelaware30 min
Apr 22, 9:14 AM CDTSpecial Weather StatementTSADelaware46 min
Apr 22, 12:42 PM CDTSpecial Weather StatementTSACherokee48 min
Apr 22, 1:58 PM CDTSpecial Weather StatementTSARogers62 min
Apr 22, 2:01 PM CDTSevere Thunderstorm WarningTSARogers59 min
Apr 22, 3:23 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah67 min
Apr 22, 3:48 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah57 min
Apr 22, 3:49 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg56 min
Apr 22, 4:17 PM CDTSevere Thunderstorm WarningTSAAdair58 min
Apr 22, 4:28 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah62 min
Apr 22, 4:46 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee47 min
Apr 22, 4:48 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah57 min
Apr 22, 5:11 PM CDTFlash Flood WarningTSAAdair, Sequoyah4 hr
Apr 22, 5:13 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Sequoyah62 min
Apr 22, 5:21 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore54 min
Apr 22, 6:08 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg67 min
Apr 22, 6:11 PM CDTSevere Thunderstorm WarningTSALeFlore64 min
Apr 22, 6:17 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner38 min
Apr 22, 6:31 PM CDTFlash Flood WarningTSAHaskell, Latimer4 hr

Nearby

Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.